# SDR SWIA202160475

- Difficulty date: July 27, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Excess Play
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER HINGE LINE SPHERICAL BEARING HAS AXIAL PLAY       (C-CHECK RO 8/18/2021)    REMOVED CENTER LOWER RUDDER HINGE PER CRJ 900 SRM 51-42-21-001-001-A01 , LOCATED AND DRILLED NEW HINGE PN AV670-21200-015 PER CRJ 900 SRM 51-42-21-001-001-A01 AND INSTALLED NEW CENTER LOWER RUDDER HINGE PER CRJ 900 SRM 51-42-21-001-001-A01 AND DWG AV670-21200 REV -G AND RESTORED FINSH AREA PER CRJ 900 SRM 51-21-16-001-001-A01. COMPLIED WITHTASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
